MAUDE Adverse Event Report: BIOS SRL NUERA TIGHT 1.2; RADIO-FREQUENCY SKIN CONTURING SYSTEM

BIOS SRL NUERA TIGHT 1.2; RADIO-FREQUENCY SKIN CONTURING SYSTEM
Model Number NUERA TIGHT 1.2
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Unclear Information (4052)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Lumenis received an adverse event report on a patient who sustained injury following treatment by nuera device.
 
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility directly.Attempts by emails and phone calls have been made to obtain, patient treatment settings, patient information, patient photo.The distributor advised on behalf of the customer that during the second use after the equipment was returned, a small fire occurred in the handpiece during a procedure.The professional immediately stopped the procedure and removed the applicator from the patient's abdominal area; however, the patient suffered burns.The device nuera ga-5200000: (b)(6) was shipped by the distributor on 6/27/2024 and it's billable.In december 2025, the client reported a short circuit in the equipment cable, and the equipment was therefore sent to (b)(4) (distributor) technical assistance department for analysis and maintenance.Technical analysis: (b)(4) technical assistance team conducted an evaluation of the equipment and issued a technical report indicating possible misuse, suggesting mechanical impact to the electrodes, with two damaged electrodes identified.Action taken: based on this assessment, (b)(4) authorized and conducted the full replacement of the equipment for the client, assuming responsibility for the replacement process as a measure to mitigate risk and preserve the commercial relationship.The replacement was carried out urgently in order to restore the clinic's operations and resolve the case in a safe and responsible manner.The clinical evaluation was performed only based on photo and initial document.The regional representative has reviewed the provided data and advised as follows: "6 - serious injury requiring non-surgical medical treatment."lumenis received a report of an adverse event involving the nu era device.A formal letter with photos was provided, settings and technique were not provided.The patient's gender, age, and fitzpatrick skin type were not provided, but the patient has a thin build and a light-medium skin color suggestive of a fitzpatrick iii-iv."a treatment was conducted on the patient's abdomen.During the procedure, a "small fire occurred in the handpiece".The provider immediately halted the procedure.The patient was diagnosed (via the letter) having second degree burns on the abdomen.A photo provided shows three linear, erythematous, edematous lesions on the abdomen.Blisters are not identified in the photo and the surrounding tissue appears normal.The letter does not state action taken by the provider to treat the patient post injury including topicals, prescriptions, or other therapies."root cause failure: undetermined.A photo provided shows damage to the protective coating on the edge of the electrode.It is unknown if that damage was present prior to treatment.If so, this was likely a contributor.The literature discusses only using intact, unaltered electrodes.The literature instructs the provider to examine all components of the device prior to every treatment." since the injury is serious, lumenis is reporting this case to the fda as an importer.However, since lumenis is only importer of this device, it's non-reportable by us to brazil authorities.In addition, all the available information was sent to the legal manufacturer of this device 'bios'.

Brand Name
NUERA TIGHT 1.2
Common Device Name
RADIO-FREQUENCY SKIN CONTURING SYSTEM
Manufacturer (Section D)
BIOS SRL
via guido rossa, 10/12
vimodrone, ita 20090
IT  20090
MDR Report Key24882742
Report Number3020611964-2026-00004
Device Sequence Number9897519
Product Code PBX
UDI-Device Identifier08052049500111
UDI-Public08052049500111
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2026
Report Date (Section F) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberNUERA TIGHT 1.2
Device Catalogue NumberGA-5200000
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/17/2026
Device Age20 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer04/15/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/15/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA04/15/2026